# SDR CALA2014021000171

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 18,781 hours, 6,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5792
- Condition: Seized
- Location: Ac Bay
- Part time: 18,781 hours, 6,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FS ADVISED OF A MISTY FOG IN AFT CABIN WHICH DISAPPEARED RELATIVELY QUICKLY.  DID AIR RETURN TO BOS REF LOG 47978572.  INSPECTION RT ACM WAS FOUND SEIZED. CORRECTION ON LOG 7550766.
